# SDR DHLA200800022

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,868 hours, 31,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 38931002
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  REPLACED COCKPIT EMERGENCY EXIT LIGHT BATTERIES MODEL NR-106PER MM 33-50-71.  OPS CK SERVICEABLE.  AIRCRAFT WAS GROUNDED.
